On “almost global” solutions to quasilinear wave equations in three space dimensions

Research output: Contribution to journalArticle

27 Scopus citations
Original languageEnglish (US)
Pages (from-to)325-344
Number of pages20
JournalCommunications on Pure and Applied Mathematics
Volume36
Issue number3
DOIs
StatePublished - Jan 1 1983

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On “almost global” solutions to quasilinear wave equations in three space dimensions'. Together they form a unique fingerprint.

  • Cite this